MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC BALL ABUTMENT 4.7MMD PLATFORM/2MM COLLAR HEIGHT; DENTAL IMPLANT ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC BALL ABUTMENT 4.7MMD PLATFORM/2MM COLLAR HEIGHT; DENTAL IMPLANT ABUTMENT
Model Number 1047-72
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The abutment broke off at the ball part and was discarded.Complainant reported no patient impact, however according the complaint, the implant was removed, necessitating medical intervention.

Brand Name
BALL ABUTMENT 4.7MMD PLATFORM/2MM COLLAR HEIGHT
Common Device Name
DENTAL IMPLANT ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7435153
Report Number3001617766-2018-00061
Device Sequence Number1716502
Product Code NHA
UDI-Device Identifier10841307114420
UDI-Public10841307114420
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model Number1047-72
Device Catalogue Number1047-72
Device Lot Number75793
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1